# SDR FDEA2019080971825

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA75595
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN CABIN, AT STA 1885 LBL 36, UNDER FLOOR PANEL SMALL HAT SECTION IS   CORRODED AT NUTPLATE HOLE. (MKD) AT STA. 1885, LBL 36, REMOVED AND REPLACED WITH NEW FLOOR SUPPORT AGA 7559-5 PER   DAC. DWG. AGA 7559. INSTALLED FASTENERS PER SRM 51-31-01 VOL 2.
